# SDR DHL9980101C

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2760 · Drag Control System
- Part: Hardware
- Condition: Worn
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING T/E UPPER AREA NR 5 SPOILER  PANEL PRESENTS PLAY AT ATTACH POINTS.  REMOVED AND REPLACED WORN HARDWARE PER MM 27-61-1.
